# SDR USAA2010071591426

- Difficulty date: July 6, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 33,126 hours, 17,928 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: D5725130000200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - LEVEL 2 INTERGRANULAR CORROSION ON RIGHT WING LOWER SKIN ACCESS DOOR 640KB.  REPLACED SKIN ACCESS DOOR 640KB IAW A319 SRM 57-27-11.
